# SDR DALA2017020200873

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON, CORROSION ON UPPER FRONT SPAR BORE AT FWD ENGINE MOUNT YOKE ON STA Y=1307. CORROSION ON UPPER BORE WAS REPAIRED PER SRM 54-04D PAR 14 F.
